# SDR C2XA03CL030

- Difficulty date: February 4, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Loose
- Location: Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2083 THE CREW REPORTED A EXTINGUISHING BOTTLE -B- ENGINE 1/2 MESSAGE INTERMITTENTLY IN FLIGHT.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CLEANED CANNON PLUG ON EXTINGUISHING BOTTLE -B- AND SECURED LOOSE BACKSHELL.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
